MathSciNet Relay Station
MathSciNet bibliographic data
MR1876800 55P43 (55N20 55P42 55S35 55T25)
Lazarev, A. Homotopy theory of $A_\infty$ ring spectra and applications to $M{\rm U}$-modules. $K$-Theory 24 (2001), no. 3, 243–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement